# SDR USAA060161

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 47,133 hours, 47,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C263203
- Condition: Worn
- Location: Le Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE WORN AREA OUTBOARD MID FLAP AT INBOARD END OF LEADING EDGE SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER IAW SRM 57-53-01 REPAIR 7, DEFECT SIZE: 3.5" BY .25".
